Methods and Applications of Analysis

Volume 18 (2011)

Number 4

Infinite matrix representations of isotropic pseudodifferential operators

Pages: 351 – 372

DOI: http://dx.doi.org/10.4310/MAA.2011.v18.n4.a1

Author

Otis Chodosh (Department of Mathematics, Stanford University, Stanford, Calif., U.S.A.)

Keywords

pseudodifferential operators, harmonic oscillator, Shubin calculus, isotropic pseudodifferential operators, Beal’s commutator characterization

2010 Mathematics Subject Classification

35S05, 42B05, 47G30

Full Text (PDF format)